Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Severe knee pain. Taking efetran, captiva and diamicron. MRI suggested. IS it necessary?

Hello Doctor , I am Rex John From Kerala, I am suffering from Severe Knee pain for the last Two months. I feel pain in my knee when i climb stairs I Consulted a doctor and I was advised to take Diamicron tablet for 2weeks and use of ice pack to the knee joint . After that he advised me to see a sports therapist and i got an appointment only after a week, My uncle then took me to another doctor and he observed me and prescribed me EFETRAN, CAPTIVA and FAMOCID 40mg and also an MRI Scan for my knee. I am confused now, Is MRI Scan really essential ? I play football regularly and due to the pain I was not able to run. The first doctor told me to go for swimming and do strengthening exercise for my knee and advised not to run for 1-2 weeks but the second doctor told me to run straight away if i can. I am seeking Advise .Thank you
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
it all depends on your age.
if you are above 40 you may be having a degenerative condition called osteoarthritis.
for that you only need to undergo an xray for the diagnosis.
it is better to rest the knee if you are in pain.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor